In this paper we prove short-time existence of a smooth solution in the plane to the surface diffusion equation with an elastic term and without an additional curvature regularization. We also prove the asymptotic stability of strictly stable stationary sets.

The Surface Diffusion Flow with Elasticity in the Plane / Fusco, Nicola; Julin, Vesa; Morini, Massimiliano. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 362:2(2018), pp. 571-607. [10.1007/s00220-018-3200-2]

The Surface Diffusion Flow with Elasticity in the Plane

Massimiliano Morini
2018-01-01

Abstract

In this paper we prove short-time existence of a smooth solution in the plane to the surface diffusion equation with an elastic term and without an additional curvature regularization. We also prove the asymptotic stability of strictly stable stationary sets.
The Surface Diffusion Flow with Elasticity in the Plane / Fusco, Nicola; Julin, Vesa; Morini, Massimiliano. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 362:2(2018), pp. 571-607. [10.1007/s00220-018-3200-2]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2851551
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact